# SDR QXEA2009031300184

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,794 hours, 20,311 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 4640021
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING ACCOMPLISHMENT OF SCR 026-09 FOUND THE LEFT MAIN GEAR FORWARD STABILIZER OUTBOARD BRACE LUG TO BE CRACKED.
